| Model Number |
1012449-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified and mildly tortuous vessel in the distal right coronary artery (drca).Atherectomy was used.The 3.0x15mm nc trek rx balloon dilatation catheter was soaked in saline and was prepared (air aspiration) outside the anatomy prior to use but had resistance with the anatomy during advancement.The balloon ruptured during the first attempt of inflation at 18 atmospheres (atms) for 2 seconds.There was no resistance when the protective sheath was removed.There was no resistance during removal.A non-abbott balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.